Standard

On the infra-red asymptotic behavior of the pair correlator of the energy dissipation rate for well-developed turbulence. / Antonov, N. V.

в: Journal of Mathematical Sciences , Том 88, № 2, 1998, стр. 159-161.

Результаты исследований: Научные публикации в периодических изданияхстатьяРецензирование

Harvard

APA

Vancouver

Author

BibTeX

@article{17066b2eda0342ea90078ad99fa0c69d,
title = "On the infra-red asymptotic behavior of the pair correlator of the energy dissipation rate for well-developed turbulence",
abstract = "The infra-red asymptotic of the pair correlator of the energy dissipation rate for well-developed turbulence is described by the sum of two close contributions (constant and linear in r = |x-y|). This possibly explains the experimentally observed nonuniversality of the intermittency exponent{"} μ and its deviation from the Kolmogorov value μ = 0.",
author = "Antonov, {N. V.}",
year = "1998",
doi = "10.1007/BF02364977",
language = "English",
volume = "88",
pages = "159--161",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer Nature",
number = "2",

}

RIS

TY - JOUR

T1 - On the infra-red asymptotic behavior of the pair correlator of the energy dissipation rate for well-developed turbulence

AU - Antonov, N. V.

PY - 1998

Y1 - 1998

N2 - The infra-red asymptotic of the pair correlator of the energy dissipation rate for well-developed turbulence is described by the sum of two close contributions (constant and linear in r = |x-y|). This possibly explains the experimentally observed nonuniversality of the intermittency exponent" μ and its deviation from the Kolmogorov value μ = 0.

AB - The infra-red asymptotic of the pair correlator of the energy dissipation rate for well-developed turbulence is described by the sum of two close contributions (constant and linear in r = |x-y|). This possibly explains the experimentally observed nonuniversality of the intermittency exponent" μ and its deviation from the Kolmogorov value μ = 0.

UR - http://www.scopus.com/inward/record.url?scp=54749094820&partnerID=8YFLogxK

U2 - 10.1007/BF02364977

DO - 10.1007/BF02364977

M3 - Article

AN - SCOPUS:54749094820

VL - 88

SP - 159

EP - 161

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 2

ER -

ID: 86533284